# SDR AALA201805249020

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 12,448 hours, 1,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BAT5061
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY POWER ASSIST SYSTEMS GREEN LIGHT NOT FLASHING. REPLACED L4 DOOR EMERGENCY POWER ASSIST SYSTEMS BATTERY PACK PER MM 52-12-19.
